# SDR AALA201708289049

- Difficulty date: August 24, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 21,108 hours, 7,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: D5211013000099
- Condition: Loose
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ARMING LEVER LOOSE. SECURED FASTNER ATTACHING ARMING LEVER HANDLE TO 2R DOOR.
